# SDR IPXA2024040743593

- Difficulty date: March 30, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N352UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37875
- Aircraft time: 28,886 hours, 10,344 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 453T165418
- Part serial: NSN
- Condition: Broken
- Location: Door Sill
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT - BROKEN - DOOR SILL, FWD CARGO DOOR CUTOUT UPPER EDGE AT STA 489 RBL 91 (REPLACE) INSTALL SILL COVER OF FWD CARGO DOOR CUTOUT UPPER SIDE STA 478~522. I.A.W AMM TASK 20-11-00-910-802 REV.141.
